Go Back   NeuroTalk Support Groups > >

Chronic Pain Whatever the cause, support for managing long term or intractable pain.

Lyrica Withdrawal - How Long Will This Last?

Reply
 
Thread Tools Display Modes
Old 05-31-2018, 05:42 PM   #251
LeBraz62
Newly Joined
 
Join Date: May 2018
Location: Ottawa, Canada
Posts: 1
Confused Crying for hope!

Hi, As a result of 3 major back and neck surgery, I have been on lyrica (3x75mg/day) since April 2016. I have stop taking lyrica on April 20, 2018 following a 3 weeks period (75mg/week). Since then my life is terrible, I cry everyday, I sleep 12 hours/day, I have no energy, no appetite (lost 15 pounds) my hands are shaking, I have suicidal thought, I have stiff neck etc.. I had 5 good days a week ago then back to hell again. Yesterday I had a good day. Today is again terrible day and crying again. Can someone had similar withdrawal symptoms and if so how long did it last? Thank you for your comments!!!!!
LeBraz62 is offline   Reply With Quote
Old 10-06-2018, 07:25 PM   #252
Spiney95
Member
 
Join Date: Feb 2011
Posts: 599
My Mood: Lyrica Withdrawal - How Long Will This Last?
Default

Quote:
Originally Posted by LeBraz62 View Post
Hi, As a result of 3 major back and neck surgery, I have been on lyrica (3x75mg/day) since April 2016. I have stop taking lyrica on April 20, 2018 following a 3 weeks period (75mg/week). Since then my life is terrible, I cry everyday, I sleep 12 hours/day, I have no energy, no appetite (lost 15 pounds) my hands are shaking, I have suicidal thought, I have stiff neck etc.. I had 5 good days a week ago then back to hell again. Yesterday I had a good day. Today is again terrible day and crying again. Can someone had similar withdrawal symptoms and if so how long did it last? Thank you for your comments!!!!!
Hope you are ok. I have been on Lyrica since it came out for several conditions. I am only on 75 mg twice daily. I have gone off of it twice, only to have to go back on as I could not tolerate the prolonged severe withdrawl. I will be on it until the day I die. The withdrawal was worse than any opiate change my pain doc made. Somebody paid a lot of money to get that approved for human consumption. I am appalled at the number of reported side effects and the body awful withdrawal when attempting to discontinue. Best wishes.
Spiney95 is offline   Reply With Quote
Old 02-11-2019, 02:27 PM   #253
jch890
Newly Joined
 
Join Date: Feb 2019
Posts: 1
Default

Quote:
Originally Posted by Spiney95 View Post
Hope you are ok. I have been on Lyrica since it came out for several conditions. I am only on 75 mg twice daily. I have gone off of it twice, only to have to go back on as I could not tolerate the prolonged severe withdrawl. I will be on it until the day I die. The withdrawal was worse than any opiate change my pain doc made. Somebody paid a lot of money to get that approved for human consumption. I am appalled at the number of reported side effects and the body awful withdrawal when attempting to discontinue. Best wishes.
I have been on Lyrica for 5 years. Four months ago my dosage was increased to 300mg twice a day. Until the increase in dosage I did not make the connection of side effects to Lyrica (painful bloating,memory problems, high weight gain etc.... I cut it back to 300mg once a day for 2 months without issue. Started to cut back last week to 150mg once a day. I am now feeling effects of withdraw as mentioned: nausea,diarrhea etc....... I will talk to doctor to slow down slower. Preferably I would gut it out over a few days, however after hearing about how long withdraw symptoms may last(years?)a slower approach mat be needed. Reading the stories of others with same issues is quiet helpful.
jch890 is offline   Reply With Quote
"Thanks for this!" says:
PamelaJune (02-16-2019)
Old 02-16-2019, 03:44 AM   #254
PamelaJune
Senior Member
 
PamelaJune's Avatar
 
Join Date: Dec 2013
Location: Where my heart is
Posts: 1,133
Default

Cut back with GP guidance, definitely dont go 300 to 150. The side effect withdrawals are hideous but also a well know little talked of event with doctors. I dont know why. Titrate up to 275 for 3 weeks, then 250 for 3 weeks and follow a diarised plan of cutting back. Its a good drug for what its prescribed for if tolerated but getting off is not without difficulty. Always seek GP advice for titrating down on medications. Sorry youre going through this
__________________
I can still remember what life was like before pain became my life long companion
PamelaJune is offline   Reply With Quote
"Thanks for this!" says:
ger715 (Yesterday)
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Lyrica withdrawal symptoms ali12 Reflex Sympathetic Dystrophy (RSD and CRPS) 37 01-01-2013 06:14 PM
Clonidine Withdrawal MarkB Reflex Sympathetic Dystrophy (RSD and CRPS) 3 04-19-2008 07:02 PM
Clonidine Withdrawal MarkB Medications & Treatments 3 03-28-2008 06:56 AM
Lyrica and Tramadol Withdrawal symptoms ali12 Medications & Treatments 2 11-16-2007 02:35 PM
Lyrica doses plus other meds with Lyrica? Sydney Reflex Sympathetic Dystrophy (RSD and CRPS) 2 05-31-2007 11:37 PM


All times are GMT -5. The time now is 10:51 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy